# SDR SWIA200819396

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 4,378 hours, 2,487 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL O2 MAKS DROPPED FROM OVERHEAD PANELS DURING BOARDING.  FLIGHT NR 3809.  INSPECTED AND RESTOWED ALL O2 MASKS IAW CRJ 900 AMM 35-20-00.
